# SDR UPS02438073

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 98,652 hours, 5,369 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 3 PYLON REAR ENG, MOUNT BULKHEAD FRAME STRAP CRACKED AT I/B AREA JUST ABOVE AFT LOWER SPAR.  REPAIR CUTOUT AS PER SRM 54-10-03 FIG 18, 54-30-03 FIG 35 & 54-30-03 FIG 36.
